Thumbnail
Access Restriction
Open

Author Finkel, F. ♦ Gomez-Ullate, D. ♦ Gonzalez-Lopez, A. ♦ Rodriguez, M. A. ♦ Zhdanov, R.
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2001-02-07
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Natural sciences & mathematics ♦ Mathematics ♦ Physics
Subject Keyword High Energy Physics - Theory ♦ Mathematical Physics ♦ Nonlinear Sciences - Exactly Solvable and Integrable Systems ♦ math ♦ nlin ♦ physics:hep-th ♦ physics:math-ph
Abstract A new family of A_N-type Dunkl operators preserving a polynomial subspace of finite dimension is constructed. Using a general quadratic combination of these operators and the usual Dunkl operators, several new families of exactly and quasi-exactly solvable quantum spin Calogero-Sutherland models are obtained. These include, in particular, three families of quasi-exactly solvable elliptic spin Hamiltonians.
Description Reference: Commun.Math.Phys. 221 (2001) 477-497
Educational Use Research
Learning Resource Type Article
Page Count 18


Open content in new tab

   Open content in new tab